Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 455 / 916

Praying for a full recovery
(@prayingforthebest)
Active Member
Joined: 6 months ago
Posts: 6
 

@chels8957 

I had the J and J vaccine in April.  I have had the following symptoms that started about two weeks after the shot.

Ear ringing

Brain Fog

Visual disturbances-things seemed dark, needed sunlight, some double vision

Ear fullness and sinus problems, allergies seemed horrible.

Anxiety- horrible

Restlessness

Insomnia-not able to sleep more than 2-3 hours a night

 

Perfectly healthy before no meds, exercise a lot, normal body weight, happy attitude and good outlook on life, full time job with great reviews. Still working but struggling,  very uneasy all of the time.  Unable to sleep.

 


ReplyQuote
Sia
 Sia
(@sia77)
Active Member
Joined: 7 months ago
Posts: 19
 

@barb56 sorry to hear that you were not able to work. Was something prescribed to you for your heart issue? Thanks,! ( I was diagnosed with sometype abnormality / slight disfunction, that is why I am asking)


ReplyQuote
Barb
 Barb
(@barb56)
Active Member
Joined: 6 months ago
Posts: 5
 

@sia77 Nothing has been prescribed. I am due for follow up ECHO and cardio review in a couple of months. So at the moment I take no medications. I have returned to my normal exercise albeit at a lower intensity as I have been wary til now of pushing it. I feel OK! It is so hard to find information about these potential vaccine effects and my doctors have expressed that old adage - temporal relationship does not indicate causality. However - if there was no abnormality before and then there's an abnormality....? 

 Do you have meds? Obviously they would not have known about the abnormality if you hadn't had symptoms and they looked. I hope yours settles!How long is it now?


ReplyQuote
gingerj
(@gingerjones)
Very Active Member
Joined: 8 months ago
Posts: 267
 

@andym 

The below was recommended by one of the physicians on the FLCCC website

Niacin — start at 50-250mg every night with meals for 4 days then titrate up as tolerated until fatigue is resolved: every 4 days increase by 50-250mg until you reach 2000mg a day, remain there for 2 months then increase by 250mg daily every 2 weeks until you reach 3000mg a day. Can cause flushing, which gets better over time, and taking aspirin 30 minutes before naicin can help with that.

If you feel worse with niacin you may need to also supplement with methylcobalamin 500-100mcg daily and methylfolate 15-30mg daily.

I never had fatigue so I did not try it...

Ginger


ReplyQuote
Ethan
(@ethan318)
Active Member
Joined: 7 months ago
Posts: 43
 

So I don’t know if this applies to everyone but I think some of these issues are from a lack of magnesium caused by the vaccine. I’ve been taking supplements for a few weeks and still have some issues and even though my labs all came back normal imo theirs still a connection.


ReplyQuote
Sia
 Sia
(@sia77)
Active Member
Joined: 7 months ago
Posts: 19
 

@barb56 i started having problem s with my hear on the second day after 2nd Pfizer jab (may they suffer for eternety in hell). Chest pain, shortness of breath, very fast heart beat, then palpitations. Was taken to ER twice on 2 and 4 th day. They found nothing just elevated heart rate. They prescribed nothing and let me go home. At home I had anaprilin pills, which I started taking , 10 mg, those times when my heart was racing. It was for next week like 5 times. Then I saw I cardiologist and had ECG done, there they said I was ok. I had to make a plane ride on day 10 after 2 jab, so I wanted to be sure I could make it. On about 20th day after 2jab I had a heart ultrasound that found this abnormality, it was visible on ECG as well. Doctors described it like my heart is overworking. I was prescribed slightly different pill for hear rate control and herbal sedative on drops. So they did not see a problem as serious. I stick to anaprilin though as I know it helps, have to use it less and less. Shortness of breath is almost gone. Now month after the shot I have different problem - veins hurt(. Started taking detralex for the veins support. Checked d-dimmer twice it was fine..


ReplyQuote
Sia
 Sia
(@sia77)
Active Member
Joined: 7 months ago
Posts: 19
 

@barb56 oops, forgot to add, I started taking panangin pills ( mixture of magnesium, potassium and vit b) for a heart support, self prescribed. Need to redo the ECG and see the cardiologist again to see if problem has cleared up. I feel somewhat better with palpitations and heart rate. 


ReplyQuote
Sia
 Sia
(@sia77)
Active Member
Joined: 7 months ago
Posts: 19
 

@barb56

Correction -"  heart" not hear, stupid phone


 


ReplyQuote
AndyM
(@andym)
Active Member
Joined: 6 months ago
Posts: 12
 

@ethan318 Has the magnesium been helping? I just started taking it, it seems to help a bit.


gingerj liked
ReplyQuote
Sia
 Sia
(@sia77)
Active Member
Joined: 7 months ago
Posts: 19
 

@prayingforthebest yep, Pfizer did the same to me - not able to sleep, restless, nightmare s for a month. Anxiety, stress level through the roof. It all feels more dull agter a month.


Jen liked
ReplyQuote
AndyM
(@andym)
Active Member
Joined: 6 months ago
Posts: 12
 

@gingerjones Hm. What does flushing mean? Does it have side effects too?


ReplyQuote
Ernied
(@ernied)
New Member
Joined: 6 months ago
Posts: 4
 

@terese87  I just stumbled on to this forum. I recently started experiencing " panic attacks", after receiving shot #2 (Moderna). I have no reason for these, no financial or health problems. I am 61, still work, and work out 7 days a week. These attacks seem to correlate with the vaccine, at least that is the only difference to slide into the equation. I cannot sleep at night, pacing with a feeling of impending doom or something. I have never experienced anything like this and it is brutal. Anybody else experience anything similar ? Any remedies, hopefully non- narcotic? Sorry, but I guess misery loves company. Any feedback is appreciated. Best of Health and Luck to all. Stay safe please.


ReplyQuote
Nidelka
(@nidelka)
Active Member
Joined: 6 months ago
Posts: 6
 

@deslinda - Mine have been similar to yours, the morning after the first Pfizer shot, tight chested, head spinning, heart palpitations and anxiety ... then starting a couple of days later panic attacks, I've had really bad tinnitus and blocked ears in the following days along with a headache and tight neck, I have had multitude of tests incl EGC and X-ray but various doctors here have thought I'm suffering anxiety either coincidental or because I was concerned about the vaccine (I wasn't at all, come from a medical background) 

I finally went to a doctor today that acknowledged that it may be a reaction to the vaccine that has triggered vestibular issues which have in turn triggered a sympathetic nervous system response causing anxiety/panic attack symptoms. I have been referred to a vestibular rehabilitation specialist so really hoping that may help. In the meantime have just started anti nausea and beta blockers to manage the symptoms a little so I can function. He did say it may take a couple of months to settle but I'm really pleased to have found a doctor that will listen and this forum to validate what I'm going through. Good luck to you, I hope you start feeling better soon and find a practitioner that takes you seriously X


ReplyQuote
Dorina
(@dorin)
New Member
Joined: 6 months ago
Posts: 4
 

Day 8th after taking 1st shot of Pfizer. First two days I experienced sore arm, fatigue and noticed an increase of anxiety. Day 4 of vaccine it’s when I experienced sore throat, cough and dizziness. It does come and goes in waves. I have also been experiencing pain in my right ear, feels like an ear infection with a sore throat that’s has been lasting for 5 days now. Called my doctor this morning, prescribed antibiotics, was told to rest and drink plenty of fluids. I do not have a taste for anything, forcing myself to eat. Second dose is on august 24th, I am sooo confused about it. Need help! Any suggestions? 


ReplyQuote
ichi
 ichi
(@ichi)
Active Member
Joined: 6 months ago
Posts: 18
 

I'm also sleeping around 3 hours which is two sleep cycles. I think I wake up during the awakening stage and just not being able to fall back to sleep anymore for some reason. This is also after the deep sleep stages where nightmares occur. Sleep and immune system are connected and maybe we are dealing with some chronic low grade immune system activation which continuously affects our sleep as well as causing brain fog, etc. Maybe, but maybe not...


ReplyQuote
Page 455 / 916